# SDR IPXA2024021395947

- Difficulty date: February 4, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 131,825 hours, 22,273 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HAND WING LEADING EDGE FLAP #8 HAS 2 DENTS/WEAR MARKS WHERE IT APPEARS TO BE RUBBING STABILIZING BARS ON LEADING EDGE OF WING. FOUND NO DAMAGE TO STAB BARS RESTORED FINISHES. COMPLETED STEPS 1-4 AND 7 OF EO-89403-REQ1. C/W EO-89403-REQ1
